# SDR IPXA10M58162

- Difficulty date: January 7, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 60,229 hours, 11,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA73801
- Condition: Misrepaired
- Location: Bs 1959-1975
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  REPAIR SURVEY SEQ NR 260-F1-11 BETWEEN STA 1959 AND 1975, L39L AND L41L HAS INNER DOUBLER .063" THICK AND SRM 53-50-00, FIG 16, REV 38.  REQUIRE SAME GAGE AS SKIN OR ONE GAGE THICKER.  (SKIN ON THIS AREA IS .068")     REMOVED EXISTING REPAIR BETWEEN STA 1959 AND 1975, L39L AND L41L. FABRICATED AND INSTALLED REPLACEMENT REPAIR REF SRM 53-00-15, FIG 202, REPAIR 8.
